# SDR EISA97136

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND RT OUTBOARD FLAP, INBOARD TRACK CARRIAGE, AFT SPINDLE CORRODED BEYOND REPAIRABLE LIMITS. REMOVED CARRIAGE AND REPLACED WITH SERVICEABLE UNIT PER MM 27-51-13.  (M)
